Lobachevskii Journal of Mathematics

, Volume 36, Issue 2, pp 127–131 | Cite as

Totally umbilical hemislant submanifolds of LP-Sasakian manifold

  • Barnali Laha
  • Arindam Bhattacharyya


This paper is summarized as follows. In the first section we have given a brief history about slant and hemi-slant submanifold of LP-Sasakian manifold. This section is followed by some preliminaries about LP-Sasakian manifold. Finally, we have derived some interesting results on the existence of extrinsic sphere for totally umbilical hemi-slant submanifold of LP-Sasakian manifold.

Keywords and phrases

Totally Umbilical hemi-slant submanifold extrinsic sphere 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    B. Y. Chen, Bull. Austral. Math. Soc. 41(1), 135 (1990).MATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    B. Y. Chen, Geometry of Slant Submnaifolds (Katholieke Universiteit Leuven, Leuven, 1990).Google Scholar
  3. 3.
    U. C. De and A. A. Shaikh, Complex Manifolds and Contact Manifolds (Alpha Science, 2009).MATHGoogle Scholar
  4. 4.
    A. Lotta, Bull. Math. Soc. Roumanie 39, 183 (1996).MATHGoogle Scholar
  5. 5.
    N. Papaghiuc, An. Stiint. Univ. Al. I. Cuza Iasi, Ser. Noua, Mat. 40(1), 55 (1994).MATHMathSciNetGoogle Scholar
  6. 6.
    J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, and M. Fernandez, Geom. Dedicata 78, 183 (1999).MATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    J. L. Cabrerizo, A. Carriazo, L.M. Fernandez, and M. Fernandez, Glasg. Math. J. 42 (2000).Google Scholar
  8. 8.
    A. Carriazo, in Proceedings of the Integrated Car Rental and Accounts Management System (Kharagpur, West Bengal, 2000), pp. 88–97.Google Scholar
  9. 9.
    S. Deshmukh and S. I. Hussain, Kodai Math. J. 9(3), 425 (1986).MATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    S. K. Hui, S. Uddin, C. Ozel, and A. A. Mustafa, Discrete Dyn. Nature Soc., Article ID 868549 (2012).Google Scholar
  11. 11.
    M. A. Khan, K. Singh, and V.A. Khan, Differ. Geom. Dyn. Systems 12, 102 (2010).MathSciNetGoogle Scholar
  12. 12.
    Khushwant Singh, Siraj Uddin, Cenap Ozel, and M. A. Khan, Int. J. Phys. Sci. 7(10), 1526 (2012).Google Scholar
  13. 13.
    K. Matsumoto, Bull. Yamagata Univ. Nat. Sci. 12, 151.Google Scholar
  14. 14.
    B. O’Neill, Semi Riemannian Geometry with Applications to Relativity (Academic, London, 1983).MATHGoogle Scholar
  15. 15.
    B. Sahin, ResultsMath. 54(1–2), 167 (2009).MATHMathSciNetGoogle Scholar
  16. 16.
    S. Uddin, M. A. Khan, and K. Singh, Math. Probl. Engineering, Article ID 516238 (2011).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Department of MathematicsJadavpur UniversityKolkataIndia

Personalised recommendations